Our expert says:
Congratulations on the recent good news!
I am in agreement with the suggestion made by your gynaecolgist to use low dose aspirin. However, ecotrin is supposed to be less hostile to your stomach as it is, as we call it , "enteric" coated, and therefore it is unlikely that the alternative, ie disprin, wil substantially improve your symptoms.
The fact that you have suffered from heartburn even before the pregnancy, implies an underlying hyper acidity or rather a gastric hyper acidity problem. You may contiue to use Gaviscon as it is relatively safe.
Should you not tolerate the low dose aspirin at all, or if it severly aggrevates your symptoms, the alternative would be to use a low molecular weight heparin such as FRAXIPARINE in very low dosage. This is administered as a daily injection subcutaneosly; and can be done by yourself safely.
I would in addition further recommend that you use two other additional medications and that is a low dose cortison ( METICORTIN) and progesterone supplementation (UTEROGESTAN TABLETS or CYCLOGEST PESSARIES). However,I would still recommend that you consult with your fertility doctor in this regard.
I also suggest that you have an ultra sound scan done prior to the 24 December and establish that the pregnancy is progressing normally before flying to CPT. It is also advisable that you have at hand, the names of at least two gynaecologists in CPT in the event that an emergency should occur.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.